# SDR CALA2018080601740

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 89,395 hours, 16,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 98208
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR M33406 BATTERY PACK CAPACITY CHECK FAILED., THE BATTERY PACK WAS REPLACED AND TESTED NORMAL IAW AMM 33-51-06.
